Integrals of motion of the Rabinovich system

Xiang Zhang

    Research output: Contribution to journalArticleResearchpeer-review

    20 Citations (Scopus)


    In this paper, by using the method of characteristic curves for solving linear partial differential equations, we obtain the whole classification of the integrals of motion for the Rabinovich systems ẋ = hy - v1x + yz ẏ = hx - v2y - xz ż = - v3z + xy.
    Original languageEnglish
    Pages (from-to)5137-5155
    JournalJournal of Physics A: Mathematical and General
    Issue number28
    Publication statusPublished - 21 Jul 2000


    Dive into the research topics of 'Integrals of motion of the Rabinovich system'. Together they form a unique fingerprint.

    Cite this